# SDR FDEA201710032840

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON CORROSION ON ACCESS PANEL 433GR CUTOUT AREA CARRIED OUT REPAIR TO CORROSION ON LT PYLON AROUND ACCESS PANEL 433GR CUTOUT IAW SRM 54-50-01-1A ALLOWABLE DAMAGE 1, FIG 101, DETAIL III AND EA F-5450-T0335537.
